ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множествах относительной единственности для интегралов Фурье

Геворкян, Г. Г. (1984) О множествах относительной единственности для интегралов Фурье. ՀՍՍՀ ԳԱ Զեկույցներ, 79 (1). pp. 18-21. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1008Kb

Item Type:Article
Additional Information:Ֆուրյեի ինտեգրալների հարաբերական միակության բազմությունների մասին։ On some properties of the infinitedimensional homotopy groups of almost displacement kernel.
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorgian G. G.
Subjects:Q Science > QA Mathematics
ID Code:4752
Deposited By:NAS Reports
Deposited On:23 Jan 2013 14:19
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page